This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
P. R. Halmos, Subnormal suboperators and the subdiscrete topology, 1985. (Preprint)
F. Riesz andB. Sz.-Nagy,Functional analysis, Ungar, New York, 1955.MR 14, 286;17, 175
Z. Sebestyén, Restrictions of positive operators,Acta Sci. Math. (Szeged)46 (1983), 299–301.MR 85i: 47003b
Z. Sebestyén, On the existence of certain semi-bounded self-adjoint operators in Hilbert space,Acta Math. Hungar. 47 (1986), 29–32.Zbl 621: 47027
This work is supported in part by the fund OTKA (No. 5-134).
About this article
Cite this article
Sebestyén, Z., Kapos, L. Extremal positive and self-adjoint extensions of suboperators. Period Math Hung 20, 75–80 (1989). https://doi.org/10.1007/BF01849504
Mathematics subject classification number
- Primary 47A20
Key words and phrases
- extremal extension